# SDR SWIA201128424

- Difficulty date: October 27, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 26,331 hours, 35,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD FLOOR LEVEL EMERGENCY EXIT LIGHTS ARE OUT BY MAIN CABIN DOOR.  (FLT 6317)  REPAIRED BROKEN WIRE AT FORWARD RED FLOOR EMERGENCY LIGHTS.
